Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had sex first time and took contraceptive pill, started bleeding after. Expect delayed periods or pregnancy?

hi,i am 22 years old ,had sex for the first time and he was also a virgin ,i had i pill contraceptive after having sex.and after that i started bleeding and it last for seven days nw it has stopped and m waiting for my periods .my question is should i be preganant after having i pill and how many days periods will be delayed
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
I-pill contains excess hormone that disrupts the normal hormonal equilibrium of the body and thus, results in breakthrough bleeding most of the time. It also disturbs the normal menstrual pattern and period is mostly delayed. The efficiency of the pill is about 85% on an average and the earlier it is taken after the act, the more efficient it is. Your normal menstrual cycles usually get back after this one. If you do not get a period within 10-14 days after the expected date, you should visit your consultant for an evaluation. Take care.
Answered: Mon, 8 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor